| Catalog Number |
0621018180 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was evaluated using data provided by the user or third party.Evaluation findings (results/components): 1 device: wear problem / connector/coupler product disposition: 1 device: returned to supplier / vendor additional information: 1 device was labeled for single-use, 1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 1 event for the failure: detachment of device or device component - 1 event had no health consequences or impact.